Abel-like differential equations with no periodic solutions

J. L. Bravo, J. Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

We present various criteria for the non-existence of positive periodic solutions of generalized Abel differential equations with periodic coefficients that can change sign. As an application, we obtain some families of planar vector fields without limit cycles. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)931-942
JournalJournal of Mathematical Analysis and Applications
Volume342
DOIs
Publication statusPublished - 15 Jun 2008

Keywords

  • Abel equation
  • Hilbert's 16th problem
  • Limit cycles
  • Periodic solutions
  • Rigid systems

Fingerprint Dive into the research topics of 'Abel-like differential equations with no periodic solutions'. Together they form a unique fingerprint.

  • Cite this